The Dunford–Pettis property, the Gelfand–Phillips property, and $L$-sets

Volume 106 / 2006

Ioana Ghenciu, Paul Lewis Colloquium Mathematicum 106 (2006), 311-324 MSC: 46B20, 46B25, 46B28. DOI: 10.4064/cm106-2-11

Abstract

The Dunford–Pettis property and the Gelfand–Phillips property are studied in the context of spaces of operators. The idea of $L$-sets is used to give a dual characterization of the Dunford–Pettis property.

Authors

  • Ioana GhenciuDepartment of Mathematics
    University of Wisconsin at River Falls
    River Falls, WI 54022, U.S.A.
    e-mail
  • Paul LewisDepartment of Mathematics
    University of North Texas
    Box 311430
    Denton, TX 76203-1430, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image